# SDR CALA2009081300453

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY INTERCOSTAL LOCATED BETWEEN STATIONS FRAMES 316 AND 328 AT LBL-45 IS CRACKED (MARKED) AT UPPER FLANGE.  REMOVED AND REPLACED CRACKED INTERCOSTAL PER SRM 51-40-02.
